Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from loose stool. Feeling feverish and lost weight. Diagnosed with LYME. Used doxycycline. Infection still causing problem?

Hi, This is Siva. I have been observing lose stool from last 1 month. its not regular and i have been feeling hot/feverish sometimes. I feel that i am losing some weight and becoming lean. I would like to get your opinion on this. 2 months back i have been diagnised for LYME and have taken the treatment and used doxycycline. Just want to know is this infection still causing the issues? please suggest. I have been taken blood report 2 months back and everything fine except LYME.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hello, thanks for contacting HCM with your question.
Your history is very significant in that you were treated with
antibiotic Doxycycline for Lyme disease. Now you are experiencing
diarrhea. You probably need to have your stool tested for C.Difficile
toxins. After having been on antibiotics , this infection can follow.
This can be seen with any antibiotics . If this is positive , there are
specific drugs such as metronidazole or neomycin oral that you need
to be on for 10-14 days. Stay on a bland diet. Have plain yogurt daily
and you can also take a probiotic supplement daily.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor